PDA

View Full Version : Hope someone knows the answer....



bubba
September 5th, 2013, 01:19 AM
When I was at the doctor last night, I was not expecting nor prepared for the pain I am in right now. Apparently deep puncture/stab wounds and I don't get along well. How long can I expect this to last??? It is hurting so bad I am nauseous....

I understand why he gave me a prescription for 20 pain pills now.

Lisapc
September 5th, 2013, 01:22 AM
If you are in so much pain that you are nauseous then you need to get ahead of the pain. Take them every 4 hrs if they are prescribed every 4-6 until you feel no pain at 3 1/2 hours later. If you are due to take another pill within the next 1 go ahead and take it now.

I am not telling you to do this but it is exactly what I would do. I am so sorry you are suffering.

Precious1
September 5th, 2013, 01:28 AM
Yep, what Lisa said. That's why the dr wrote ever 4 to 6 hours, if he did. Cause some people don't experience pain until after and others do. Honestly, I would be calling him telling him, they are not working. Try icing it. Maybe the ice will numb the pain a little. Sorry for your pain :(

sunniegb
September 5th, 2013, 01:30 AM
If the pain is so severe I would head to my nearest emergency room. They can help make you comfortable until your doctor opens in the morning! Praying for your pain and for you to get the rest that you need!

K. McEuen
September 5th, 2013, 01:39 AM
Did he give you antibiotics as well? Extreme pain could be infection.

Granny Judy
September 5th, 2013, 04:51 AM
Nausea could be the result of taking the pain pill. Any medication taken on an empty stomach may and often does cause nausea.. So make sure you eat something when you take your pill. Again, get on top of the pain...do as Lisa has suggested.. Then you can also add a Tylenol/acetaminophen two tabs in between.. like 2 hours after the pain meds, take them. So you are staggering medications Until you are pain free. Add in some ice. If there is still no relief after 3 rounds of pain Pills & Acetaminophen, you should head to the ER.. Often it takes an injection to knock the pain down so the oral meds will work.

Look out once it all kicks in.. as you will be "sleeping".

easyquilts
September 5th, 2013, 06:44 AM
If you can't get ahead of the pain, call your doctor.... He/she may very well prescribe something stronger. Pain like yours gets in the way of healing..... Your body is too focused on your pain to heal properly.... So, healing can be delayed.

If you don't want to call your doctor, head for the nearest ER..... Or urgent care clnic....

So sorry you are suffering so badly.... Serious pain is awful....

Andrea F
September 5th, 2013, 07:00 AM
I donīt have any advice on taking the pills but I am very sorry that you are in such a great pain. Hope you get better soon. Seeing a doctor seems like a good idea to me though.

bubba
September 5th, 2013, 11:44 AM
Thanks ladies....I was able to sleep well last night till the thunder and lightening started in....HOLY COW!!! It was lighting up the room thru the blackout curtains and shaking the house! It felt like an earthquake!

If it gets bad again today, I am calling the doctor. Have just taken aleve and tylenol to keep it at bay, so hopefully that will help. I didn't take it this early yesterday and I should have.

I have been checking for infection when I change the bandage 2x a day and so far it looks good. Still bleeding, but no other discharge. I just can't believe it is still bleeding!

Thanks again!

auntiemern
September 5th, 2013, 01:30 PM
Was gonna say pretty much what Judy said. I must have missed something while not on the forum every day, because I didn't know you had been stabbed.